# SDR UALA2011092705230

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 30,137 hours, 13,351 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI280001
- Part serial: 233
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM SMOKE LAV+CRG DEFAULT.  REPEAT WRITE-UP.  REPLACED FWD LDCC 1WH, TESTS GOOD.  LOG 2...CFDS SHOWS SAME FAULT AS PREV.  UNABLE TO TEST SYSTEM UNTIL RESET OF BOTH CHANNELS OF THE SDCU. THEN TEST OK.  AFTER THIS RESET FAULT RETURNED WITHIN 5 MINS.  REF MM TRBLSTG TASK 26-17-00-810-803.  REPLACED SMOKE DETECTOR 1WH IN FWD LDCC, TESTS GOOD.
